# SDR CA960119102

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: HTE9001180001
- Condition: Inoperative
- Location: Fuel Sys Lp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING REPLACEMENT OF #2 ENGINE, IT WAS FOUND THAT THE LP VALVE WOULD NOT CLOSE AND DESPITE A NORMAL ECAM MESSAGE THE VALVE APPEARED TO BE AT 1/4 OPEN POSITION. P/N OF ACTUATOR 1190001-1 ISSUE B. THER E IS A CAUTION IN THE AMM ON 28-24-51 PAGE 410 TO ENSURE FLANGES OF VALVE & ACTUATOR TOUCH ACROSS THEIR FULL SURFACES. FURTHER INVESTIGATION AND FOLLOW UP IN PROGRESS.
